On stochastic differential equations and a generalised Burgers equation

JiangLun Wu, Wei Yang

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

In this paper, we discuss a link of Itˆo’s stochastic differential equa- tions to nonlinear partial differential equations of Burgers type. Un- der certain conditions, we derive a generalised Burgers equation from a stochastic differential equation. We also give some economic inter- pretation of our result as well as the relevant conditions.
LanguageEnglish
Title of host publicationStochastic Analysis and Its Applications
Subtitle of host publicationEssays in Honuor of Professor Jia-An Yan
EditorsTusheng Zhang, Xunyu Zhou
Place of PublicationSingapore
Pages425-435
Number of pages11
Volume13
Publication statusPublished - 2012

Publication series

NameInterdisciplinary Mathematical Sciences
Volume13

Fingerprint

Burgers Equation
Generalized Equation
Stochastic Equations
Differential equation
Nonlinear Partial Differential Equations
Economics

Keywords

  • Stochastic differential equations
  • generalised Burgers equation
  • porous media equation
  • Girsanov theorem

Cite this

Wu, J., & Yang, W. (2012). On stochastic differential equations and a generalised Burgers equation. In T. Zhang, & X. Zhou (Eds.), Stochastic Analysis and Its Applications: Essays in Honuor of Professor Jia-An Yan (Vol. 13, pp. 425-435). (Interdisciplinary Mathematical Sciences; Vol. 13). Singapore.
Wu, JiangLun ; Yang, Wei. / On stochastic differential equations and a generalised Burgers equation. Stochastic Analysis and Its Applications: Essays in Honuor of Professor Jia-An Yan. editor / Tusheng Zhang ; Xunyu Zhou. Vol. 13 Singapore, 2012. pp. 425-435 (Interdisciplinary Mathematical Sciences).
@inbook{d602832aa4fc4170bd81cc1068b2fbf1,
title = "On stochastic differential equations and a generalised Burgers equation",
abstract = "In this paper, we discuss a link of Itˆo’s stochastic differential equa- tions to nonlinear partial differential equations of Burgers type. Un- der certain conditions, we derive a generalised Burgers equation from a stochastic differential equation. We also give some economic inter- pretation of our result as well as the relevant conditions.",
keywords = "Stochastic differential equations, generalised Burgers equation, porous media equation, Girsanov theorem",
author = "JiangLun Wu and Wei Yang",
year = "2012",
language = "English",
volume = "13",
series = "Interdisciplinary Mathematical Sciences",
pages = "425--435",
editor = "Tusheng Zhang and Xunyu Zhou",
booktitle = "Stochastic Analysis and Its Applications",

}

Wu, J & Yang, W 2012, On stochastic differential equations and a generalised Burgers equation. in T Zhang & X Zhou (eds), Stochastic Analysis and Its Applications: Essays in Honuor of Professor Jia-An Yan. vol. 13, Interdisciplinary Mathematical Sciences, vol. 13, Singapore, pp. 425-435.

On stochastic differential equations and a generalised Burgers equation. / Wu, JiangLun; Yang, Wei.

Stochastic Analysis and Its Applications: Essays in Honuor of Professor Jia-An Yan. ed. / Tusheng Zhang; Xunyu Zhou. Vol. 13 Singapore, 2012. p. 425-435 (Interdisciplinary Mathematical Sciences; Vol. 13).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

TY - CHAP

T1 - On stochastic differential equations and a generalised Burgers equation

AU - Wu, JiangLun

AU - Yang, Wei

PY - 2012

Y1 - 2012

N2 - In this paper, we discuss a link of Itˆo’s stochastic differential equa- tions to nonlinear partial differential equations of Burgers type. Un- der certain conditions, we derive a generalised Burgers equation from a stochastic differential equation. We also give some economic inter- pretation of our result as well as the relevant conditions.

AB - In this paper, we discuss a link of Itˆo’s stochastic differential equa- tions to nonlinear partial differential equations of Burgers type. Un- der certain conditions, we derive a generalised Burgers equation from a stochastic differential equation. We also give some economic inter- pretation of our result as well as the relevant conditions.

KW - Stochastic differential equations

KW - generalised Burgers equation

KW - porous media equation

KW - Girsanov theorem

M3 - Chapter (peer-reviewed)

VL - 13

T3 - Interdisciplinary Mathematical Sciences

SP - 425

EP - 435

BT - Stochastic Analysis and Its Applications

A2 - Zhang, Tusheng

A2 - Zhou, Xunyu

CY - Singapore

ER -

Wu J, Yang W. On stochastic differential equations and a generalised Burgers equation. In Zhang T, Zhou X, editors, Stochastic Analysis and Its Applications: Essays in Honuor of Professor Jia-An Yan. Vol. 13. Singapore. 2012. p. 425-435. (Interdisciplinary Mathematical Sciences).